# SDR UIEA2018030600332

- Difficulty date: March 4, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 96,104 hours, 19,587 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T481020
- Part serial: 5816
- Condition: Damaged
- Location: R2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 WINDOW HAS SEVERAL SCRATCHES THAT IMPAIR VISION.  WINDOW ALSO HAS A CHIP.  REMOVED WINDOW ASSY AS PER AMM 56-11-02, REMOVED AND REPLACED WINDOW LAMINATED IAW AMM 56-11-12, INSTALLED THE R2 WINDOW ASSY, OPS CHECKED NORMAL IAW AMM 56-11-02, LEAK CHECKED OK,  NO LEAKS NOTED.
